# SDR SWIA201438577

- Difficulty date: July 6, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 35,519 hours, 47,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR EMERGENCY LIGHT LOOSE.   SECURED FWD DOOR FLOOR LEVEL EMERGENCY LIGHT COVER.
